# SDR AALA960873

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 8721
- Condition: Overheated
- Location: Cabin
- Component: Dayray
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0051 - EN ROUTE DFW DURING CRUISE, ELECTRICAL ODOR NOTED IN CABIN WITH NO ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  PLACARDED CABIN LIGHT BALLAST AT ROW 9CD.  BALLAST SUBSEQUENTLY CHANGED AT EZE/08 AND PLACARD REMOVED.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ELECTRICAL ODOR NOTED.  (M)
